Mirtazapine 15mg

Took my first Mirtazapine last night at 8 0 Clock got up at 7.30am and been dozing on the sofa all day, didn't feel my normal self until 6.30pm.

Almost time to take today's dose and to be honest I wondering if I should.

Has anyone who has taken this know if it gets worse as not sure I can spend every day like this.

50% of me wants to continue and 50% says no you can manage without this,

Any adivce would be good thanks

15 Replies

oldestnewest
  • Give your medication time to work

  • Hi Scarylady13 once they are in your system you shouldn't feel groggy, just takes time.

  • I totally believe what you are saying about your reaction, but please consider that you may be knowingly or Unknowingly nervous/apprehensive about taking a new med...and this can produce ALL kinds of 'side effects'... I have 'been there, done that'... Good luck to you. You probably need to give it a chance... call your dr if you think that might help.

  • Hi, I would give it longer and see how you feel after 2 weeks or so. Gemma x

  • Hi Gemma long time no see, how are things?

    Nice to see your name pop up, hope your ok.

    Hannah x

  • Ditto Hanah. You gone to ground Gemma? Nice to see you. Bev x

  • Up and down Hannah, mainly down, but hey ho! Hope you're ok yourself Hannah? :)

    Bev, no just been very down and struggling but I plan to contribute more now. x

  • Hi I was prescribed mirtazapine to take in the morning, but it made me very drowy and was causing me problems at work. I changed to sertraline. Because I can't sleep the doctor continued me on 7.5 mgs at night, but I found like you it made me so spaced out the next day that I only take half that now. The doctor did say though to perservere with the higher dose as apparently your body becomes used to it in a few weeks.

    I hope this helps. x

  • It's likely to improve with time as others say, but you can start with a smaller dose if 15 mg seems too strong. They are the smallest tablets but you can break or bite them in half and then build up to a full tablet when you are able. The full maximum dose is actually 45mg

  • Yes sorry mine are 15mgs. I take only half though as even that strength is too strong for me. Half work quite well to get me to sleep fortunately, x

  • Hi. I'd continue with them at half the dosage for a week or so and see how you go then. Once they're in your system you should be okay. If you're REALLY concerned, speak to your GP about them.

  • My wife takes them plus other drugs on top the thing got to do his keep her brain active and that's not easy

  • Hello

    Can you take this medication about half an hour before bed ?

    This would help you sleep and you would awake more refreshed

    B.

  • Thank so everyone an update, in the end I took the second tablet. I slept most of the night. I'm taking it an hour before bed.

    Not feeling a drowsy today, which is good so will persevere, thanks for all the help and advice. You are really helping me.

  • My doctor said I could take mine several hours before bed if it was making me too drowsy during the day. x

You may also like...